# SDR USAA056

- Difficulty date: January 10, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N784AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 40,651 hours, 40,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 727F BETWEEN S-8R & S-9R (AT AIR CONDITION ATTACH BRACKET) CRACKED.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR ANGLE IAW TR 53-10-20C, DEFECT SIZE: APPROX .5 INCH CRACK.
